# SDR SWIA201641865

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 11,014 hours, 8,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITH A PROXIMITY SYS FAULT 1 STATUS MESSAGE.  FOUND NR 1 WOW SENSOR WAY OUT OF RIG.  RE-RIGGED SENSOR AND PERFORMED SEVERAL GEAR RETRACTION AND EXTENSIONS AS WELL AS VERIFYING EMERGENCY EXTENSION SYSTEM.  GEAR SYSTEM OPERATES NORMALLY.
